Reading so many other postings, I feel encouraged and discouraged at the same time. Have been taking antidepressants for 20 years, and Effexor for 16 of those years. Adverse effects were getting pretty bad that I knew I had to get off Effexor. Have weaned myself off over the last 2.5 months, with the last mg taken 10 days ago. Don't wish this whole withdrawal process upon anyone. The body aches I can handle, the brain zaps too, even the cold/hot thermostat issues, but now I've moved on to the acute anxiety part. This I don't do well with, as it brings back too many memories of anxiety/panic attacks. Does anyone have experience as to how long this could take? Will it improve each day? Any encouragement is greatly appreciated!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.